# SDR YENA2021070200426

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 29,283 hours, 19,104 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Rt Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 549, RDU-MCO. BLEED 2 LEAK CLIMBING THRU APPROX FL.250, RAN  QRH PROCEDURES ; ACCOMPLISHED FIM TASK 36-11-00-810-837-A, FOUND OVERHEAT EVENT LOCATION 20.10 - 18.83. INSP AREA FOUND LOOSE CLAMP ON RH ENG PYLON BLEED LINE REF IPC 36-11-04 ITEM 320 SECURED CLAMP IAW AMM 36-11-04 ALSO FOUND PRECOOLER FORM-IN- PLACE GASKET DETERIORATED REAPPLY GASKET IAW AMM 54-50-25. REF LOG PAGE 3113091 ITEM 2 FOR LEAK AND OPS CK.
